# SDR AU510001780

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 2699730
- Condition: Deteriorated
- Location: Engine
- Part time: 86 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE CYLINDER NICKEL CARBIDE CYLINDER WALL COATING SEPARATED FROM BARREL.  AREA OF MISSING COATING WAS APPROXIMATELY 10MM BY 35MM (0.39IN BY 1.37IN) LOCATED AT THE TOP OF THE BORE NEAR THE TOP SPARK PLUG HOLE.
